# SDR DALA2025020400815

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 65,570 hours, 47,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD EXIT SIGN IS NOT ILLUMINATING. MAINTENANCE REPLACED THE BATTERY PACK AT THE FWD OVERHEAD EQUIPMENT F5-259 COMPARTMENT PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6858025)
